# SDR TWAA9809503

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935L
- Make and model: Doug DC-9-41
- Aircraft serial: 47603
- System (JASC): 2150 · Cabin Cooling System
- Part: Fan
- Condition: Malfunctioned
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STL - FLT 598 - AFATER TAKEOFF, THE RT PACK FILLED CABIN WITH SMOKE.  THE PACK FAN WAS WORKING.  RAN BOTH ENGINES AND RT PACK AND PACK FAN.  NO SMOKE NOTED.  GROUND CHECKS NORMAL.  CHECK-C 3-23-98 MCI.  (X)
